# SDR 9500631146

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 515-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, NON-STANDARD REPAIR WAS FOUND AT FS 515 - 560, STR 24L - 23L.  REMOVED DAMAGE AND INSTALLED DOUBLERS PER EA 11-96400.
